# SDR FDEA202004170756

- Difficulty date: April 17, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N987FD
- Make and model: Boeing 757231
- Aircraft serial: 28483
- Aircraft time: 44,345 hours, 17,732 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RT ENG BLEED CAUTION ON TAKEOFF ROLL.  REMOVED & REPLACED RIGHT ENGINE RFCC PER AMM 36-11-18-4.  REMOVED & REPLACED RIGHT ENGINE HIGH STAGE PILOT VALVE PER AMM 36-11-08-4-2.  PERFORMED OPS CHECK OF RIGHT ENGINE RFCC AND HIGH STAGE PILOT VALVE REF AMM 36-11-18-5-2, AMM 36-11-08-5 AND 757 JRH. ALL CHECKS GOOD.
